# SDR NACA2025031400002

- Difficulty date: March 14, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,594 hours, 16,111 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET, R/H WING INBD L/E CAVITY TORQUE TUBE SUPPORT BRACKET.
